# SDR DL72L000634

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 737232
- Aircraft serial: 21303
- Aircraft time: 73,279 hours, 49,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517517
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT VENTRAL STAIR TORQUE BOX WAS FOUND WITH TWO TYPICAL CRACKS IN THE UPPER HORIZONTAL BEAM MEMBERS AT FS 1263 AND FS 1273.  THE CRACKS ARE TYPICAL OF S/B 727-53-0129.  THE CRACKED MEMBERS WERE REMOVED AND REPLACED WITH NEW PARTS    PER ER/A 369707-14AD.
